Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need help with Wellbutrin! Trouble with s/e's

Posted by sac on March 26, 2005, at 6:27:38

In reply to Re: Need help with Wellbutrin! Trouble with s/e's Phillipa, posted by Chris O on March 25, 2005, at 19:13:24

Thanks for all the replies..it really helps.
Yes, I would like to give the WB a fair trial because it helps so much with motivation and concentration. I am taking a tranquilizer with it (Serax) and that is not enough to quell the anxiety/hostility. I guess if I knew that this hostility would go away in a week or so I would try to stick it out.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sac thread:475452
URL: http://www.dr-bob.org/babble/20050326/msgs/475708.html